Borsuk's theorem and the number of facets of centrally symmetric polytopes

I. Bárány, L. Lovász

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)323-329
Number of pages7
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume40
Issue number3-4
DOIs
Publication statusPublished - Sep 1982

Fingerprint

Polytopes
Facet
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Borsuk's theorem and the number of facets of centrally symmetric polytopes. / Bárány, I.; Lovász, L.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 40, No. 3-4, 09.1982, p. 323-329.

Research output: Contribution to journalArticle

@article{d029e3cdc1c449f083b3cd5f068a17fc,
title = "Borsuk's theorem and the number of facets of centrally symmetric polytopes",
author = "I. B{\'a}r{\'a}ny and L. Lov{\'a}sz",
year = "1982",
month = "9",
doi = "10.1007/BF01903592",
language = "English",
volume = "40",
pages = "323--329",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Borsuk's theorem and the number of facets of centrally symmetric polytopes

AU - Bárány, I.

AU - Lovász, L.

PY - 1982/9

Y1 - 1982/9

UR - http://www.scopus.com/inward/record.url?scp=0002374822&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002374822&partnerID=8YFLogxK

U2 - 10.1007/BF01903592

DO - 10.1007/BF01903592

M3 - Article

AN - SCOPUS:0002374822

VL - 40

SP - 323

EP - 329

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -